MAUDE Adverse Event Report: RAYNHAM CEREBROFLO EVD CATHETER KIT; NEURO

RAYNHAM CEREBROFLO EVD CATHETER KIT; NEURO
Model Number 37.550.501
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Headache (1880); Nausea (1970); Vomiting (2144)
Date of Event 11/29/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.(b)(4).
 
Event or Problem Description
Clinical study: a cerebroflo evd catheter was removed on (b)(6) 2022.Patient later complained of headache, nausea and vomiting, was hypertensive to 191/95, and was febrile to 103.3.Csf cultures remained negative but csf studies with low glucose, protein and high tnc (total nucleated cell count) were concerning for ventriculitis.Antibiotics administered started on (b)(6).Shunt implantation was delayed and patient was discharged until csf cultures remain negative and antibiotic therapy administered.Can occur with any evd catheter.According to clinical study investigator and integra's medical safety: adverse event is definitely related to procedure, possibly related to the device.
 
Additional Manufacturer Narrative
The cerebroflo evd catheter kit (37550101) was not returned for evaluation and lot number information has not been provided; therefore, an evaluation of the device could not be performed, and device history record (dhr) could not be reviewed.The root cause(s) of the reported issue could not be determined.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
N/a.

Brand Name
CEREBROFLO EVD CATHETER KIT
Common Device Name
NEURO
Manufacturer (Section D)
RAYNHAM
325 paramount drive
325 paramount drive
raynham MA
Manufacturer (Section G)
RAYNHAM
325 paramount drive
raynham MA
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key16062432
Report Number3014334038-2022-00290
Device Sequence Number16655331
Product Code JXG
UDI-Device Identifier10381780530138
UDI-Public10381780530138
Combination Product (Y/N)N
PMA/510(K) Number
K170599
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number37.550.501
Device Catalogue Number37550101
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/08/2022
Supplement Date Received by Manufacturer03/08/2023
Initial Report FDA Received Date12/28/2022
Supplement Report FDA Received Date03/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown